Authors

Markus Giftthaler, Thomas Wolf, Heiko K. F. Panzer, Boris Lohmann

Abstract

In this paper, parametric model order reduction of linear time-invariant systems by matrix interpolation is adapted to large-scale systems in port-Hamiltonian form. A new weighted matrix interpolation of locally reduced models is introduced in order to preserve the port-Hamiltonian structure, which guarantees the passivity and stability of the interpolated system. The performance of the new method is demonstrated by technical examples.

Citation

  • Journal: at - Automatisierungstechnik
  • Year: 2014
  • Volume: 62
  • Issue: 9
  • Pages: 619–628
  • Publisher: Walter de Gruyter GmbH
  • DOI: 10.1515/auto-2013-1072

BibTeX

@article{Giftthaler_2014,
  title={{Parametric Model Order Reduction of Port-Hamiltonian Systems by Matrix Interpolation}},
  volume={62},
  ISSN={2196-677X},
  DOI={10.1515/auto-2013-1072},
  number={9},
  journal={at - Automatisierungstechnik},
  publisher={Walter de Gruyter GmbH},
  author={Giftthaler, Markus and Wolf, Thomas and Panzer, Heiko K. F. and Lohmann, Boris},
  year={2014},
  pages={619--628}
}

Download the bib file